# SDR ZJWA201412300001

- Difficulty date: December 10, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N922BS
- Make and model: Gulstm 500B
- Aircraft serial: 1598207
- Engine: Lyc TIO540E1A
- Engine time: 22,085 hours, 1,320 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Drive Gear
- Part number: 71664
- Condition: Broken
- Location: Fuel Pump
- Part time: 1,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE POWER LOSS. RETURNED TO RICHMOND AIRPORT (KRIC).
